Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigenda


Journal: Math. Comp. 10 (1956), 262-263
DOI: https://doi.org/10.1090/S0025-5718-56-99303-6
Original Article: Math. Comp. 10 (1956), 100-112.
Original Article: Math. Comp. 10 (1956), 117-120.
Original Article: Math. Comp. 1 (1944), 205-308.
Original Article: Math. Comp. 10 (1956), 35-54.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-56-99303-6
Article copyright: © Copyright 1956 American Mathematical Society